Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
217599 tn?1202854552

my relapse

I have relapsed, and boy have I ever.  3 years ago, i kicked methadone, norco and xanax all at the same time cold turkey.  13 months ago i reinjured my back at work and subsequently had 2  back surgeries.  I am now on percocet, norco, valium, morphine, and the stronget dose of opana made.  i have continuous pain, still and can't live with it. can't take anti-inflammatories because of irritable bowel syndrome.  don't know how much longer the state will pay for my meds, so will have to go through a pain clinic to get help to taper down.  the dr. is afraid i would die if i quit all of them at once.  so discouraged. I had done so well until the back pain once again knocked me off the rails.  i have built a tolerance for the drugs. that is why they don't work anymore and two of them are my hubbys. the morphine and some of the percocet.  help!!!  Lucy
20 Responses
1580085 tn?1400944438
i am sorry your in this situation, i know its difficult for you, i think you know you must come off these drugs eventually, and that must be frightening, they dont work anymore so i think you could start to reduce the doses a bit, that would be a start, especially the ones that are your hubbys, you will need help getting off them all together, as your taking a mixture of meds, you can do it with the pain clinics help, and i really wish you well, keep posting and god bless.
217599 tn?1202854552
thankyou so much for answering me in the middle of the night. 1:47 here pacific time.  i am down to three pills to last me 1&1/2 days till i see my dr. and going through it badly. if you're a praying person, please pray for me i even have company from out of state and have to hide it from them.
217599 tn?1202854552
going to try to get a little sleep so i can face tomorrow. took 2 percs, so hopefully i can lay still long enough to get some shuteye.
1580085 tn?1400944438
my thoughts and prayers are with you, first i must confess, i am in the uk ,so its 10 oclock in the morning here!  anyway, there are things that can help you, if you look at the thomas recipe in the health pages ,top right hand side of here,  i had a few relapses before getting totally clean , so please dont give up, i think all the pills you were on would make you more in pain anyway,  i have irritable bowl also, i find drinking peppermint tea helps me with it,  i am sure your pain clinic will help as well, take care , and god bless you,  
217599 tn?1202854552
well, lying down did'nt last that long did it?  couldn't even stay down for three minutes.  if it were'nt raining, windy and blowing like crazy outside, i'd go out for a walk for some of those endorphins. i know it works, but i'd catch my death, and it's really too cold to do any good.  maybe a hot bath?  
1580085 tn?1400944438
hot baths, some valerian root, also some melatonin. it must be hard having company at a time like this, hang on in there,
217599 tn?1202854552
took the valerian root, have no money to get anything else till the 1st. will try a hot bath maybe if i cando it without waking the company. only one bathroom if they need it i'm in for it!!
217599 tn?1202854552
oh, and i forgot to mention the robaxin and the neurontin, both of which i am out of.
217599 tn?1202854552
i just took my last 10 mg percs hoping to get some sleep.  pray that it helps.
1637908 tn?1333998624
I am all for the neurontin bc it is a non addictive med. and it will help with the withdrawals I had a phsyc counsler tell me that they now use it to treat seizures and use it as a anti depressant. You can take up to 1300 mg at a time with out it hurting you. I have some of those and that is what I used to get thru the major withdrawals. Also when you can afford it get some eps and salts and put it the tub with the water as hot as you can stand it take 3 valarien root before you get in then stay in the tub for about a hour then take 3 more of the valarien root. That has helped several others and from experience when you get out of the tub well I will just say you will be so relaxed that you will not want to get out. I hope you get thru this and I will be praying for you. If you need to talk just send me a message and I will help you the best that I can.
271792 tn?1334983257
I am sorry to hear of your relapse. You've been around here a fairly long time and seen you go through a lot. Let us know what to plan to do to get off of the medications--you are dangerous levels and the mixing alone is concerning me.

Then I really hope you look into aftercare. I really think relapse prevention would do you a world of good. You also need to find pain mngt alternatives so that these mass amount of pills are not your go to answer. there are other ways and between your doctor and some folks here, we can make some suggestions.

Hang in there. I hope you are getting some rest and then come back and talk with us.
217599 tn?1202854552
i meant i took my last 2 percs, not 10.  it looked really bad!  i got about 3 hrs light sleep, you know, the tossing turning kind? and had to get up to get ready for physical therapy.  can't cancel or i might not get anymore sessions, and, of course, this will be my first mat day. up till now they have been in the pool. my dr quit at the clinic, and i am only seeing an rnsp, whom i love, but she won't change any scripts until the clinic hires another dr to switch me over to cause her knowledge of these kinds of meds is not that good.  i see her tomorrow.  anyway got to go and i'll get back when i can later today and let you know how i am doing.   lucy
217599 tn?1202854552
ok, i have a few mins so if you are out there IBKleen and jenniferlutt, thankyou for your posts.  i know i am on way too much, but after the last time, i am terrified of the wds.  where we live, i don't think there is an na group, but i hope that sinci i was injured on the job this time, and the state is paying for my care, they will maybe pay for my aftercare too?  sure hope so!
217599 tn?1202854552
well, i'm back for a while.  this place is my sanity right now.  does anyone know if i take a few of my hubbys lorazapam if it will ease the wds? i get my refills tommorrow, and am going to try to get hooked up with a pain specialist so i can slowly taper off of all this stuff, but it's just too dangerous to go ct from it all at once. please help me, i'm losing my mind!!
Avatar universal
You take an awful lot of medicine.  It would be dangerous to stop it all at once. I'm not sure a benzo will help you that much. You really need to talk to your doctor or nurse practitioner about this. You need some good medical advice!

Good luck with everything...this is hard,I know! Keep posting!
1580085 tn?1400944438
i am also worried about you taking lorazapam, in your first post you mentioned vallium?
i really do feel for you, i hope you can get a pain specialist, but another benzo is a worry,
we are here for you ,
229538 tn?1300381367
Hi Lucy , I seem to remember you from the class of 2007 ! Am I right ? Anyway I really think you need strict medical help and advice with all you are taking everyday . Come clean with your doctor and I am sure he or she will address this and get you the help you need . Please  Don't mix anymore drugs until you see your doctor . I know its Hell right now for you but stay  here with us . One of the regulars is almost always here to help and give some advice ..Stay strong !!!   jimmy
217599 tn?1202854552
i am out of valium and just thinking of substituting it for 1 day till i get my own.  yes jimmy i was a 2007 graduate, and even more messed up now and deffinatly scared to death of fast wds.  going to ask for a pain specialist.
229538 tn?1300381367
Well you know we are behind you and will support you all the way ! Don't feel so bad I had a couple setbacks myself and every time our friends here welcomed me back and didn't point a finger just offered support . That's why I love this place and will probably be involved one way or another the rest of my life ! None of us are immune from relapse including yours truly ! Will help you just like someday you will help one of us ... Peace Jimmy
217599 tn?1202854552
thank-you all so much for your support.  i'm sure it won't be too long before i need you all again as i will be seeing a pain specialist in a couple of months and don't have an idea what to expect.  my dr. says they take you down slowly and mercifully, but i'm a little bit nervous.  anyone out there have any experience with this?
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.